Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 1, 2012, 8:59 PM EDT for Charleston County, South Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 8:59 PM EDT (00:59 UTC)
- Expired
- Aug 1, 2012, 9:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, SC
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 91 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2993 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
624
WWUS82 KCHS 020059
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT WED AUG 1 2012
SCZ050-020130-
CHARLESTON-
859 PM EDT WED AUG 1 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 930 PM EDT...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR KIAWAH ISLAND...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JOHNS ISLAND AND KIAWAH ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FUNNEL CLOUDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3263 7997 3260 7999 3260 8007 3259 8011
3257 8014 3257 8015 3260 8017 3269 8015
3273 8007 3264 7996
TIME...MOT...LOC 0059Z 003DEG 8KT 3260 8008
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:54 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 1, 8:54 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 854 PM EDT WED AUG 1 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK...WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. AN UPPER LEVEL TROUGH WITH EMBEDDED DISTURBANCES WILL LINGER OVER THE REGION THROUGH THURSDAY...BEFORE ATLANTIC HIGH PRESSURE BUILDS OVER THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THUNDERSTORM/MESOSCALE BOUNDARY INTERACTION WHICH PRODUCED ROTATION/REPORTS OF FUNNEL CLOUDS ON KIAWAH ISLAND PUNCTUATED WHAT HAS OTHERWISE TURNED OUT TO BE A TRANQUIL TUESDAY EVENING...WITH NO PRECIPITATION NOTED OVER ANY OTHER LAND AREAS. ADJUSTED POPS TO ACCOUNT FOR EVENING TRENDS. A FEW THUNDERSTORMS COULD LINGER INTO THE OVERNIGHT ACROSS COASTAL WATERS. SKIES SHOULD BECOME MOSTLY CLEAR AND WITH LIGHT WINDS MIGHT ALLOW FOR SOME PATCHY LIGHT FOG TO FORM TOWARDS LATE. DID NOT MENTION FOG IN THE GRIDS/FORECAST FOR TONIGHT...BUT LATER SHIFTS MAY NEED TO ADD MENTION IF WINDS DECOUPLE AND SKIES CLEAR QUICKER THAN CURRENTLY EXPECTED. LOWS TONIGHT SHOULD MAINLY BE FROM 73 TO 78. MEANWHILE...SOME GUIDANCE SUGGESTS THAT AN UPSTREAM SHORTWAVE AND ASSOCIATED THUNDERSTORMS COULD PUSH INTO THE REGION VERY LATE TONIGHT OR EARLY THURSDAY. BUMPED UP POPS A BIT LATE TONIGHT INTO EARLY TUESDAY ESPECIALLY INLAND...BUT MAINTAINED POPS BELOW 15 PERCENT OVER LAND OVERNIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY...WEAK LEE TROUGHING WILL PERSIST OVER THE MIDLANDS...THUS RESULTING IN LIGHT ONSHORE FLOW FOR MOST OF THE DAY. WE SHOULD SEE ANOTHER WARM DAY WITH WEST MID LVL FLOW KEEPING SKIES MOSTLY SUNNY THROUGH THE EARLY AFTERNOON. 1000-850MB THICKNESS LEVELS SUPPORT OVERALL HIGH TEMPS REACHING THE LOW/MID 90S...WITH HIGHEST TEMPS INLAND. CONVECTION APPEARS TO INITIALLY DEVELOP ALONG AN INLAND MOVING SEABREEZE EARLY THURSDAY AFTERNOON NEAR THE SAME TIME THAT CONVECTIVE TEMPS IN THE LOW 90S ARE MET. DESPITE A WEST MID LVL FLOW...OVERALL COVERAGE SHOULD EXPAND IN THE EVENING AS A WEAK H5 SHORTWAVE ROUNDS THE BASE OF A TROUGH TO OUR NORTH AND PASSES OVER THE SOUTHEAST. AT THIS TIME...THE SEVERE WEATHER POTENTIAL WILL REMAIN SOMEWHAT LOW AND ISOLATED GIVEN MARGINAL MID LVL LAPSE RATES AND A WEAK WIND FIELD. HOWEVER...STRONG SFC HEATING SHOULD ALLOW SBCAPE TO APPROACH THE 2500-3000 J/KG RANGE BEFORE THE ONSET OF SHOWERS/THUNDERSTORMS. THESE CAPE VALUES IN COMBINATION WITH LIFTED INDEX VALUES NEAR -8C AND PWATS BETWEEN 1.5 TO 2.0 INCHES SUGGEST PULSE TYPE THUNDERSTORMS WITH FEW CAPABLE OF PRODUCING AN ISOLATED STRONG DOWNBURST. SHOWERS AND THUNDERSTORMS SHOULD DIMINISH SHORTLY AFTER SUNSET WHILE THE WEAK H5 SHORTWAVE SHIFTS OFFSHORE. OVERALL LOW TEMPS WILL REACH THE LOW/MID 70S...WITH UPPER 70S ALONG THE IMMEDIATE COAST. FRIDAY AND SATURDAY...A TYPICAL SUMMERTIME PATTERN WILL BE PRESENT THIS WEEKEND WITH ATLANTIC HIGH PRESSURE EXPANDING OVER THE SOUTHEAST AND A MID LVL RIDGE PRESENT OVER THE CENTRAL UNITED STATES. OVERALL TEMPS WILL REMAIN A DEGREE OR TWO ABOVE CLIMATOLOGY...IN THE LOW 90S. OVERNIGHT LOWS WILL BE IN THE LOW/MID 70S. HAVE MAINTAINED 20-30 POPS EACH AFTERNOON FOR SHOWERS AND THUNDERSTORMS THAT DEVELOP ALONG OR AHEAD OF AN INLAND MOVING SEABREEZE. ACTIVITY WILL REMAIN DIURNAL IN NATURE GIVEN WEAK MID/UPPER LVL SUPPORT. THE OVERALL SEVERE WEATHER THREAT WILL ALSO REMAIN LOWER THAN PREVIOUS DAYS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE AREA WILL REMAIN POSITIONED BETWEEN SURFACE HIGH PRESSURE TO THE WEST AND A SUBTROPICAL HIGH TO THE EAST. MODELS SHOW A BRIEF PERIOD OF SUBTLE HEIGHT FALLS DURING THE FIRST PORTION OF THE PERIOD...BUT OVERALL EXPECT WEAK UPPER RIDGING TO PERSIST ALONG THE EASTERN UNITED STATES THOUGH THE EXTENDED PORTION OF THE FORECAST. AT THE SURFACE...THE SUBTROPICAL HIGH WILL CONTINUE TO BUILD WESTWARD ALLOWING PLENTY OF TROPICAL MOISTURE TO SPREAD ACROSS THE AREA. THEREFORE...TYPICAL SUMMERTIME AFTERNOON SHOWERS CAN BE EXPECTED MOST AFTERNOONS WITH HIGHS GENERALLY IN THE LOW TO MID 90S. MILD AND MUGGY NIGHTS WILL CONTINUE WITH LOWS GENERALLY IN THE LOW TO MID 70S. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... VFR THROUGH THURSDAY. GIVEN LIGHT WINDS AND LOW LEVEL MOISTURE... LOW PROBABILITY EXISTS FOR MVFR OR LOWER VISIBILITIES/CEILINGS LATE TONIGHT/EARLY THURSDAY. FOR NOW...LIMITED TO MIFG AND SCATTERED MVFR/IFR LEVEL CLOUDS DURING THAT PERIOD. A FEW THUNDERSTORMS COULD DEVELOP NEAR THE TERMINALS THURSDAY...ESPECIALLY IN THE AFTERNOON...BUT THE PROBABILITY REMAINS TOO LOW TO JUSTIFY CBS/VCTS WITHIN 0Z TAFS. EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS POSSIBLE THURSDAY AFTERNOON/EVENING WITH SHOWERS/THUNDERSTORMS. VFR CIGS/VSBYS THEN EXPECTED THROUGH THE WEEKEND. && .MARINE... S/SW WINDS WILL AVERAGE 15 TO 20 KT FOR A TIME TONIGHT...THEN WINDS SHOULD DIMINISH LATE AS THE NOCTURNAL SURGE WANES. SEAS SHOULD REMAIN 2-3 FT WITHIN NEARSHORE WATERS AND PERHAPS AS HIGH AS 4-5 FT BEYOND 20 NM. CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS LATE THIS WEEK INTO EARLY NEXT WEEK. WE COULD SEE ANOTHER PERIOD OF THUNDERSTORMS THURSDAY EVENING BEFORE ATLANTIC HIGH PRESSURE BUILDS OVER THE WATERS THROUGH THE WEEKEND. IN GENERAL...SOUTH/SOUTHWEST WINDS BETWEEN 10-15 KT WILL PERSIST ON THE WESTERN SIDE OF THE ATLANTIC RIDGE WITH BRIEF INCREASES TO 15-20 KT ALONG INLAND MOVING SEABREEZE CIRCULATIONS AND EARLY NIGHT SURGES. SEAS WILL REMAIN BETWEEN 2-4 FEET...WITH SEAS HIGHEST BEYOND 20 NM. && .TIDES/COASTAL FLOODING... PER LATE WEDNESDAY AFTERNOON TIDE DEPARTURES...LATEST EXTRATROPICAL SURGE GUIDANCE AND THE SEA BREEZE...THE POTENTIAL FOR SHALLOW SALT WATER FLOODING IN CHARLESTON COUNTY IS SUFFICIENT WITH THE EVENING HIGH TIDE TO JUSTIFY A COASTAL FLOOD ADVISORY VALID UNTIL 11 PM. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR SCZ050. MARINE...NONE. && SYNOPSIS... NEAR TERM...SPR SHORT TERM...DPB LONG TERM...DPB AVIATION...SPR MARINE...SPR/DPB TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 1, 5:29 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 529 PM EDT WED AUG 1 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>049-051-052-022130- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER- TIDAL BERKELEY- 529 PM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ050-022130- CHARLESTON- 529 PM EDT WED AUG 1 2012 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 5:36 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
536 PM EDT WED AUG 1 2012
SCZ050-012200-
CHARLESTON-
536 PM EDT WED AUG 1 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 600 PM EDT...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SECESSIONVILLE...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FOLLY BEACH...FORT JOHNSON...FORT SUMTER...JAMES ISLAND...JAMES
ISLAND COUNTY PARK...MAYBANK BRIDGE AND WEST ASHLEY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3268 7988 3265 7992 3263 7997 3262 7998
3260 8001 3261 8003 3277 8008 3281 8002
3277 7991 3276 7991 3276 7989 3274 7986
TIME...MOT...LOC 2135Z 341DEG 11KT 3269 7992Special weather statement, Aug 1, 7:55 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
755 PM EDT WED AUG 1 2012
SCZ050-020030-
CHARLESTON-
755 PM EDT WED AUG 1 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LEGAREVILLE...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FOLLY BEACH...JOHNS ISLAND AND KIAWAH ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3266 7991 3263 7997 3260 7999 3260 8007
3259 8009 3259 8011 3256 8016 3274 8012
3271 7991
TIME...MOT...LOC 2355Z 331DEG 3KT 3263 8002Local storm report, Aug 1, 8:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
817 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FUNNEL CLOUD 3 NNW KIAWAH ISLAND 32.64N 80.10W
08/01/2012 CHARLESTON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED A RAIN WRAPPED FUNNEL CLOUD AT
TURTLE POINT.
&&
EVENT NUMBER CHS1200599
BDCSpecial weather statement, Aug 1, 8:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT WED AUG 1 2012
SCZ050-020130-
CHARLESTON-
859 PM EDT WED AUG 1 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 930 PM EDT...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR KIAWAH ISLAND...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JOHNS ISLAND AND KIAWAH ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FUNNEL CLOUDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3263 7997 3260 7999 3260 8007 3259 8011
3257 8014 3257 8015 3260 8017 3269 8015
3273 8007 3264 7996
TIME...MOT...LOC 0059Z 003DEG 8KT 3260 8008The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:20 PM EDT | Special Marine Warning | CHS | 55 min | |
| Aug 2, 1:55 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 65 min |
| Aug 2, 2:18 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 57 min |
| Aug 2, 2:29 PM EDT | Special Weather Statement | CHS | Tattnall | 31 min |
| Aug 2, 2:44 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham | 61 min |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 59 min |
| Aug 2, 3:14 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 61 min |
| Aug 2, 3:27 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 63 min |
| Aug 2, 3:32 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham, Effingham, Liberty | 82 min |
| Aug 2, 3:34 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Screven | 56 min |
| Aug 2, 4:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 63 min |
| Aug 2, 4:32 PM EDT | Tornado Warning | CHS | Liberty | 43 min |
| Aug 2, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 56 min |
| Aug 2, 5:55 PM EDT | Special Weather Statement | CHS | McIntosh | 35 min |
| Aug 2, 5:57 PM EDT | Special Marine Warning | CHS | 57 min | |
| Aug 2, 6:07 PM EDT | Special Marine Warning | CHS | 46 min | |
| Aug 1, 8:16 PM EDT | Tornado Warning | CHS | Charleston | 44 min |
| Aug 2, 2:37 PM EDT | Special Weather Statement | CHS | Hampton | 23 min |
| Aug 2, 3:53 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| Aug 2, 4:01 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 59 min |
| Aug 2, 4:27 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 63 min |
| Aug 2, 5:02 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 58 min |
| Aug 2, 5:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 67 min |
| Aug 2, 5:27 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 63 min |
| Aug 2, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Aug 2, 7:35 PM EDT | Special Weather Statement | CHS | Berkeley | 25 min |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.